# SDR DXTA200702527

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 5,893 hours, 4,765 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER RELEASING THE PARKING BRAKE TO BEGIN TAXIING, THE AIRCRAFT BEGAN TO PULL HARD RT.    10-29-07    REMOVED FAULTY BRAKE ASSY. INSTALLED OVERHAULED BRAKE ASSY OF SAME P/N, BLED BRAKES. OPS CHECK GOOD. IAW MM 32-41-02.
